Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the global dimension of a ring modulo its nilpotent radical

Authors: Ellen Kirkman and James Kuzmanovich
Journal: Proc. Amer. Math. Soc. 102 (1988), 25-28
MSC: Primary 16A60,; Secondary 16A33,16A38
MathSciNet review: 915709
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any preassigned integer $ n \geq 3$, a Noetherian affine PI ring $ R$ is constructed with $ \operatorname{gl dim }R \leq 3$, but $ \operatorname{gl dim}\left( {R/N\left( R \right)} \right) = n$. A second similar ring is constructed with $ \operatorname{gl dim }R \leq 5$ and $ \operatorname{gl dim}\left( {R/N\left( R \right)} \right) = \infty $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60,, 16A33,16A38

Retrieve articles in all journals with MSC: 16A60,, 16A33,16A38

Additional Information

PII: S 0002-9939(1988)0915709-5
Article copyright: © Copyright 1988 American Mathematical Society